# SDR AWXA200300024

- Difficulty date: December 29, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 51,867 hours, 19,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK INTERGRANULAR CORROSION WAS FOUND ON FLOOR BEAM UPPER CAP AT BS 1640, BL 0 TO LBL 5. MAINTENANCE REMOVED CORROSION ON FLOOR BEAM AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED UPPER FLOOR BEAM TEE CAP BS 1640, LBL 65 TO RBL 55; FABRICATED 2 EACH REPAIR ANGLES, 2 EACH STRAPS, AND A NEW REPLACEMENT TEE CHORD; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-51, PG. 209-213.
